# SDR SIMA2521

- Difficulty date: September 8, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 2,320 hours, 2,514 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 2372902
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3272 - CREW REPORTED SMOKE IN CABIN.  MAINTENANCE FOUND THE NR 1 ENGINE ZERO CARBON SEAL LEAKING OIL.  CARBON SEAL REMOVED AND REPLACED BY ROLLS ROYCE MECHANIC IAW ALLISON MM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
